# SDR 2003FA0001061

- Difficulty date: July 25, 2003
- Submitted: October 16, 2003
- Operation: General aviation
- Aircraft: N3530E
- Make and model: Cessna 206H
- Aircraft serial: 20608154
- Engine: Lyc IO540AC1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 6351
- Part serial: 00100252
- Condition: Burned
- Location: Magneto
- Part time: 584 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISTRIBUTOR BLOCK AND GEAR ASSEMBLY BURNED UP.
